MathSciNet Relay Station
MathSciNet bibliographic data
MR1772686 (2001c:49013) 49J40 (47J20 47J25 65K10)
Agarwal, R. P.; Cho, Yeol Je; Huang, Nan Jing Sensitivity analysis for strongly nonlinear quasi-variational inclusions. Appl. Math. Lett. 13 (2000), no. 6, 19–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement